# SDR GTIA021388

- Difficulty date: December 26, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MAIN LANDING GEAR FLYING DOOR DELAMINATED.  REMOVED RIGHT MAIN LANDING GEAR OUTBOARD GEAR DOOR. REPAIRED DELAMINATED AREA.  INSTALLED RIGHT MLG DOOR.  (M)
